# SDR Q2SA202001132424

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N702GT
- Make and model: Boeing 777F16
- Aircraft serial: 38091
- Aircraft time: 31,675 hours, 6,052 cycles
- Engine: Ge GE90110B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. EXTERNAL EMER LIGHTS NOT WORKING AT DOORS 1R AND 1L. EXTERNAL EMERGENCY LIGHT BULBS REPLACED AND TEST OK IAW AMM 33-51-04-960-801.
